# SDR FDEA201610243679

- Difficulty date: October 24, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 47,529 hours, 21,733 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT GET SLIDE TO ARM AFTER CLOSING L1 DOOR.  PERFORMED AN OPS CHECK OF DOOR AND SLIDE ARMING. OPS CHECKED GOOD IAW AMM 52-11-00-5.
